No Cover Image

Journal article 564 views 57 downloads

New regularity of kolmogorov equation and application on approximation of semi-linear spdes with Hölder continuous drifts

Jianhai Bao, Xing Huang, Chenggui Yuan Orcid Logo

Communications on Pure & Applied Analysis, Volume: 18, Issue: 1, Pages: 341 - 360

Swansea University Author: Chenggui Yuan Orcid Logo

Check full text

DOI (Published version): 10.3934/cpaa.2019018

Published in: Communications on Pure & Applied Analysis
ISSN: 1553-5258
Published: 2019
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 341
End Page: 360